# SDR SWAA2022111169287

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 51,719 hours, 31,075 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Broken
- Location: Seat 11c Tray
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT ROW TRAY TABLE SAFETY LATCH IS BROKEN AT SEAT 11C / [01] REMOVED AND REPLACED CABIN EMERGENCY EXIT ROW TRAY TABLE SAFETY LATCH AT SEAT 11C PER CMM 25-21-42
